Complex lindenstrauss spaces with extreme points

B. Hirsberg, A. J. Lazar

Research output: Contribution to journalArticlepeer-review


We prove that a complex Lindenstrauss space whose unit ball has at least one extreme point is isometric to the space of complex valued con* tinuous affine functions on a Choquet simplex. If X is a compact Hausdorff space and A CCtfX) is a function space then A is a Lindenstrauss space iff A is selfadjoint and Re A is a real Lindenstrauss space.

Original languageEnglish
Pages (from-to)141-150
Number of pages10
JournalTransactions of the American Mathematical Society
StatePublished - Dec 1973


  • Choquet simplex
  • Lindenstrauss space
  • Maximal measure


Dive into the research topics of 'Complex lindenstrauss spaces with extreme points'. Together they form a unique fingerprint.

Cite this